# SDR SCNA20170918184

- Difficulty date: September 18, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 54,073 hours, 36,736 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Condition: Worn
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FWD FLAP TRACK FAIRING FWD MOUNT IS WORN. REMOVED & REPLACED NR 6 FWD FLAP TRACK FWD FAIRING MOUNT.
